# SDR CALA2017042801135

- Difficulty date: April 27, 2017
- Submitted: April 29, 2017
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 68,062 hours, 8,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ZONE ''C'' DOOR 3 LT CEILING AREA EMERGENCY LT INOP. M33405 BATTERY REPLACED AND EMERGENCY LT SYSTEM FUNCTIONAL TEST FOUND ''C'' ZONE DOOR 3 LT CEILING AREA EMERGENCY LT ''NORMAL'' REF AMM 33-51-00-710-801 REV 79.
